# SDR 95FDEA01607

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498137
- Condition: Damaged
- Location: Bs 278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO STR 16L, BS 278.  CUT 3 SECTIONS FROM FRAME AT BS 277 ABOVE STR 16L FOR ACCESS.  REMOVED STR FROM BS 259 - 294.  FABRICATED NEW SECTION OF STR AND SPLICED NEW STR AT BS 264.  (NEW STR INSTALLED FROM BS 264 - 294).  INSTALLED REPAIRED STR FROM BS 259 - 294.  REPAIRED FRAME AND FRAME CHORDS PER FEDEX SRM 51-40-4, 51-40-3, 51-40-2.  STR REPAIRED PER FEDEX EO NR 7-5310-26104.
